Overcoming Increased Levels Of Bilirubin In The Body?

Illustration of Overcoming Increased Levels Of Bilirubin In The Body?
Illustration: Overcoming Increased Levels Of Bilirubin In The Body? belmarrahealth.com

Greetings doctor, r n r nI want to work, I asked for a medical checkup first, but I have to repeatedly draw blood for the bilirubin test, r nCause the limit for total bilirubin is 0.1-1.3 r n r n I checked 1.33 r n Second, I checked it went up to 1.64 (before I stayed up all night and didn’t sleep for 36 hours) r n r nI want to ask, how to reduce bilirubin? Is there any drug at the pharmacy?

1 Answer:

Hello Harrison Chen,

Bilirubin is a yellow-brown pigment found in bile, blood and also feces. If the levels are increased or in excess, it can indicate a health problem where the increase in bilirubin can be caused by:

Disorders of the liver, whether infection, liver damage, obstruction, or inflammation Disorders of the bile duct or gallbladder Certain inherited diseases Red blood cells are damaged more quickly, one of them is sickle cell anemia or hemolytic anemia Excess alcohol consumption due to the use of certain drugs that can increase levels bilirubin For this reason, if you get high levels of bilirubin, it is necessary to do an examination by a doctor or internist to assess and find out the source of the problem and provide appropriate treatment. Try to get enough rest because if it can't affect the body's metabolism and aggravate the work of the liver, avoid consuming alcohol, and pay attention to other symptoms that arise to help the doctor determine the cause. Later, in addition to a physical examination, other examinations will also be carried out such as a blood lab, ultrasound or a CT scan or MRI scan if needed.

May be useful,

dr. Adhi P.

: by

Related Question

Cavities Accompanied By Right Head And Neck Pain?

Cavities Accompanied By Right Head And Neck Pain?

(1 year ago)

I have cavities but there is no swelling … but why does the right side hurt, my eyes get smaller … it hurts … why doesn’t it work?... Read more

Consumption Of Vitamins Pregnant Together With Allergic Drugs?

Consumption Of Vitamins Pregnant Together With Allergic Drugs?

(11 months ago)

I am 4 months pregnant and am taking calcium enhancer (calnic) and blood booster vitamins. But I have an allergy and am allowed to take antihistamine (cetirizine). I was required t... Read more

The Cause Of BAK Is Bleeding And The Body Is Swollen?

The Cause Of BAK Is Bleeding And The Body Is Swollen?

(1 year ago)

ass .. sir, I have urine, blood, after being taken to the hospital and given medicine my father’s body began to swell dokk. I guess that’s what causes it? and how to de... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *